Pronađeno: 1-3 / 3 radova

Autori: Isik Huseyin

>> Filter: Samo Article i Review

Naslov Fixed points of monotone asymptotic pointwise rho-nonexpansive semigroups in modular spaces (Article)
Autori Prasad Gopi  Isik Huseyin  Radenovic Stojan N 
Info FILOMAT, (2023), vol. 37 br. 10, str. 3281-3289
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa  
Naslov Some Fixed Point Theorems for Modified Js-G-Contractions and An Application to Integral Equations (Article)
Autori Srinivas-Chary V  Reddy G Sudhaamsh Mohan  Isik Huseyin  Aydi Hassen  Chary D Srinivasa  Radenovic Stojan N 
Info JOURNAL OF APPLIED MATHEMATICS & INFORMATICS, (2020), vol. 38 br. 5-6, str. 507-518
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science  
Naslov Coupled Fixed Point Theorems for Contractive Mappings Involving New Function Classes and Applications (Article)
Autori Ansari Arslan Hojat  Isik Huseyin  Radenovic Stojan N 
Info FILOMAT, (2017), vol. 31 br. 7, str. 1893-1907
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Ispis zapisa u formatu:TXT | BibTeX